# SDR SWAA2022081536084

- Difficulty date: July 28, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 19,786 hours, 9,377 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD PANEL 142NWB IS CRACKED / [01] REMOVED PANEL.;[02] INSTALLED AFT CARGO FWD BULKHEAD PANEL 142NWB IAW AMM 25-52-18.
